# SDR ASAA0944407

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32395
- Condition: Damaged
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FRAME AT BS 727F HAS OVERSIZED HOLES COMMON TO FLOOR TO SIDEWALL SUPPORT AT RBL 19 AND 21.  REPAIRED AFT CARGO BAY FRAME AT 727F AT RBL 19 AND RBL 21.7.
